The curvature line parametrization from circular nets on a surface : сборник научных трудов

Описание

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.1063/1.5041257

Аннотация: We study local and global approximations of smooth nets of curvature lines and smooth conjugate nets by discrete nets (circular nets and planar quadrilateral nets, respectively) with edges of order epsilon. Both smooth and discrete geometries are describe

Ссылки на полный текст

Издание

Журнал: JOURNAL OF MATHEMATICAL PHYSICS

Выпуск журнала: Vol. 59, Is. 9

Номера страниц: 91410

ISSN журнала: 00222488

Место издания: MELVILLE

Издатель: AMER INST PHYSICS

Авторы

  • Bobenko Alexander (Tech Univ Berlin, Inst Math, Str 17 Juni 136, D-10623 Berlin, Germany)
  • Tsarev Sergey (Siberian Fed Univ, Krasnoyarsk, Russia)

Вхождение в базы данных